# SDR SWAA2019032831143

- Difficulty date: March 21, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ZEE-CHANNEL CORRODED AT BS 500B+18, RBL 24.  R&R ANGLE IAW SRM AND DWG.
